The interpolation problem for k-sparse polynomials and character sums

Dress A, Grabmeier J (1991)
Advances in Applied Mathematics 12(1): 57-75.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Grabmeier, Johannes
Abstract / Bemerkung
Motivated by a remarkable result of D. Y. Grigoriev and M. Karpinski, the interpolation problem for k-sparse multivariate polynomials has received some attention in recent years. In this note we want to show that essentially all of the results obtained so far hold more generally for k-sparse sums of characters of abelian monoids, thereby providing a useful unified approach to this active field of research. As it turns out, there are basically two different situations, in the first one reduction to the (rather trivial) case of cyclic monoids is possible, in the general case we can handle direct products of abelian monoids by using informations about the factors. Basic ingredients of these approaches are the construction of distinction sets for characters and zero-test sets for k-sparse character sums.
Erscheinungsjahr
1991
Zeitschriftentitel
Advances in Applied Mathematics
Band
12
Ausgabe
1
Seite(n)
57-75
ISSN
0196-8858
Page URI
https://pub.uni-bielefeld.de/record/1650281

Zitieren

Dress A, Grabmeier J. The interpolation problem for k-sparse polynomials and character sums. Advances in Applied Mathematics. 1991;12(1):57-75.
Dress, A., & Grabmeier, J. (1991). The interpolation problem for k-sparse polynomials and character sums. Advances in Applied Mathematics, 12(1), 57-75. https://doi.org/10.1016/0196-8858(91)90004-3
Dress, A., and Grabmeier, J. (1991). The interpolation problem for k-sparse polynomials and character sums. Advances in Applied Mathematics 12, 57-75.
Dress, A., & Grabmeier, J., 1991. The interpolation problem for k-sparse polynomials and character sums. Advances in Applied Mathematics, 12(1), p 57-75.
A. Dress and J. Grabmeier, “The interpolation problem for k-sparse polynomials and character sums”, Advances in Applied Mathematics, vol. 12, 1991, pp. 57-75.
Dress, A., Grabmeier, J.: The interpolation problem for k-sparse polynomials and character sums. Advances in Applied Mathematics. 12, 57-75 (1991).
Dress, Andreas, and Grabmeier, Johannes. “The interpolation problem for k-sparse polynomials and character sums”. Advances in Applied Mathematics 12.1 (1991): 57-75.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar